# SDR CA000606001

- Difficulty date: June 6, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Aircraft time: 20,363 hours
- Engine: Pwa PW123
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Part number: 1B11071
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH CAPTAIN AND FIRST OFFICERS SEATS WERE FOUND TO HAVE BROKEN CROSS BRACES AT THE BASE OF THE SEAT. A FLEET CAMPAIGN OF ALL THE OTHER AIRCRAFT WITH THE SAME PARTS SHOWED NO CRACKED OR BROKEN. THE MANUFACTURER NO LONGER MAKES THE SAME PART WHICH HAS HOLES BORED IN IT. THE NEW PART DOES NOT HAVE HOLES WHICH WAS WHERE IT CRACKED AND BROKEN. TUBE/WELD BASE ASSEMBLY REPLACED ON BOTH SEATS AND AIRCRAFT RETURNED TO SERVICE.
